# SDR CALA2025120211706

- Difficulty date: November 30, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N26210
- Make and model: Boeing 737824
- Aircraft serial: 28770
- Aircraft time: 82,214 hours, 30,589 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE SLACK ON DOOR 1L ESCAPE SLIDE. REMOVED 1L. SLIDE AND ADJUSTED GIRT, THEN REINSTALLED SLIDE REF AMM 25-66-01.  CW INSPECTION OF ESCAPE SLIDE IAW GMM 9-25-05.
